Alert archive / Kentucky / Flash Flood Warnings in 2004
Flash Flood Warning 94, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 10, 2004, 9:51 PM EDT for 4 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2004, 9:51 PM EDT (01:51 UTC)
- Expired
- Jul 11, 2004, 12:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 110157
FFWJKL
KYC051-109-125-203-110445-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
951 PM EDT SAT JUL 10 2004
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ROCKCASTLE
LAUREL...
JACKSON...
CLAY COUNTIES IN EASTERN KENTUCKY.
* UNTIL 1245 AM EDT.
* AT 948 PM EDT...EMERGENCY MANAGER REPORTED VERY HEAVY RAIN NEAR
BRODHEAD...OR ABOUT 2 MILES NORTHWEST OF MOUNT VERNON...MOVING
SOUTHEAST AT 10 MPH. RAINFALL REPORTS OF 3 INCHES IN ONE AND ONE
HALF HOURS HAS SWEPT WATER ACROSS HIGHWAY 150 AND 1505. ALSO WATER
WAS COVERING MANY CITY STREETS IN BRODHEAD.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE BANKS
OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH
FLOODING
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...
ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.
LAT...LON 3725 8440 3733 8450 3748 8444 3749 8427
3747 8389 3734 8379 3734 8368 3736 8367
3727 8357 3726 8354 3702 8361 3701 8362
$$
DUSTY2 follow-up statements
000 WGUS73 KJKL 110249 FFSJKL KYC051-109-125-203-110445- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1042 PM EDT SAT JUL 10 2004 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR ROCKCASTLE... LAUREL...JACKSON AND CLAY COUNTIES IN EASTERN KENTUCKY UNTIL 1245 AM EDT... AN AREA OF THUNDERSTORMS WITH VERY HEAVY SHOWERS EXTENDED FROM EAST OF MANCHESTER TO WEST OF MOUNT VERNON. DOPPLER RADAR INDICATES...AND REPORTS FROM EMERGENCY MANAGERS CONFIRMS...THAT RAINFALL RATES OF BETWEEN 2 AND 3 INCHES IN LESS THAN 2 HOURS IS COMMON IN THE WARNED AREA. AREA WATERWAYS IN DANGER OF FLOODING INCLUDE...IN LAUREL COUNTY...WOOD CREEK AND HAWK CREEK. IN CLAY COUNTY...TERRELL CREEK...ISLAND CREEK AND GOOSE CREEK. IN ROCKCASTLE COUNTY...DIX RIVER...ROCKCASTLE RIVER...SKEGG CREEK AND DRY FORK. AND IN JACKSON COUNTY...THE SOUTH FORK OF ROCKCASTLE RIVER AND MOORES CREEK. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ROADS...FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS...AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE. STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION. PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. $$ DUSTY
000 WGUS73 KJKL 110445 FFSJKL KYC109-125-110450- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1244 AM EDT SUN JUL 11 2004 ...THE FLASH FLOOD WARNING FOR JACKSON AND LAUREL COUNTIES WILL BE ALLOWED TO EXPIRE AT 1245 AM EDT... AT 1234 AM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE HEAVY RAIN HAD ENDED AND IS NO LONGER CAPABLE OF PRODUCING FLOODING. ALSO...AT 1235 AM EDT...AREA DISPATCH REPORTED NO KNOWN PROBLEMS DUE TO HIGH WATER ACROSS THESE COUNTIES. AS SUCH...THE WARNING WILL BE ALLOWED TO EXPIRE. STAY TUNED TO LOCAL MEDIA OUTLETS FOR THE LATEST WEATHER INFORMATION. PLEASE PASS YOUR FLOOD REPORTS TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON. $$ PIEPER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 4:30 PM EDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jul 10, 4:30 PM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 430 PM EDT SAT JUL 10 2004 .DISCUSSION... CONVECTION FORMED IN EARLY AFTERNOON ALONG AND SOUTH OF STATIONARY E-W FRONT THROUGH IN/OH. H5 RIDGE AXIS JUST TO OUR EAST. WEAK SHORTWAVE WILL CONTINUE TO MOVE THROUGH RIDGE TONIGHT. BEGAN EVENING OFF WITH LIKELY POPS...HOLDING ON TO MID CHC POPS IN THE NORTH DUE TO VC OF FRONT AND CONTINUED OMEGA AND MISC BOUNDARIES. STORMS HAVE BEEN MOVING AND ONLY A FEW TRAINING CELLS HAVE GIVEN US FLASH FLOOD/ URB SMALL STREAM CONCERNS. A FEW TS HAVE PRODUCED WET MICROBURTS BRINGING DOWN A FEW TREES/LIMBS...BUT SEVERE THREAT STILL SEEMS LIMITED. GOOD CHANCE OF TSRA AGAIN TOMORROW...SIMILAR TO TODAY...BUT STAYED JUST BELOW MAV MOS AS UPPER RIDGE REGRESSES WEST. NEXT PRIMARY SHORTWAVE TO PASS THROUGH WITH COMPLEX OF TS FOR MON. IT IS THIS SHORTWAVE THAT WILL TRANSITION US TO A NW FLOW REGIME FOR THE REMAINDER OF THE WEEK. EXTENDED...MODELS ARE IN GOOD AGREEMENT BUILDING A RIDGE IN THE ROCKIES AND WITH A TROUGH DEVELOPING OVER THE EASTERN US. THIS TROUGH SHOULD HELP PUSH A SFC COLD FRONT ACROSS THE REGION VERY EARLY IN THE PERIOD...BY 12Z WED. HOWEVER...THE REGION WILL REMAIN IN NW FLOW AND SUSCEPTIBLE TO ANY WEAK DISTURBANCES BRINGING MAINLY DIURNALLY DRIVEN SHRA/TSRA. FOR NOW...MODELS INDICATE A SW/V SHOULD CROSS THE REGION ON WED AND PERHAPS ANOTHER ON THU. KEPT IN LOW CHANCE POPS FOR WED THROUGH THURSDAY. WENT WITH A DRY FORECAST FROM THU NIGHT THROUGH THE END OF THE PERIOD WITH TROUGH AXIS TO OUR E WITH WEAK SFC HIGH PRESSURE IN PLACE OVER THE OH VALLEY. THE 0Z GFS RUN WAS A LITTLE DEEPER WITH THE EASTERN US TROUGH THAN THE UKMET OR THE ECMWF AND THUS TRENDED TEMPS SLIGHTLY WARMER THAN MEX TOWARD MEX ENSEMBLE MEAN FROM WED NIGHT THROUGH FRI. && .PREV DISCUSSION... 1020 AM EDT SAT JUL 10 2004 MORNING UPDATE WILL INCLUDE THE REMOVAL OF MORNING FOG WORDING AND AN INCREASE IN TEMPS. STILL EXPECTED LIKELY CONVECTION ACROSS THE NORTH NEARER TO SURFACE BOUNDARY STRETCHED ACROSS IN/OH. PREVIOUS FORECAST THOUGHTS STILL TRUE ABOUT ISO HEAVY RAIN THREAT WITH LIMITED SVR THREAT. INCREASED POPS BY 10 IN SOUTHWEST ZONES BASED ON CURRENT SAT TRENDS AND WHERE CU WILL LIKELY DEVELOP FIRST. ALSO INCREASE TEMPS AREA WIDE AS WE ARE RUNNING ABOUT 3 DEGREES WARMER THAN THIS TIME YESTERDAY. WARMING TO CONTINUE NICELY BEFORE CU FIELD BECOMES BKN. UPPER SHORTWAVE EXPECTED TO CONTINUE ACROSS RIDGE AND PROPAGATE SE EARLY THIS EVE. UPDATE OUT SHORTLY. && .PREV DISCUSSION... 457 AM EDT SAT JUL 10 2004 BOUNDARY TO THE NORTH LOSING DEFINITION AS EXPECTED...AND BY THIS AFTERNOON...WILL STRETCH ACROSS EASTERN CONUS FROM LOW IN PLAINS...ACROSS PORTIONS OF THE OHIO VALLEY...AND TO LOW OFF THE NEW ENGLAND COAST. INVERSION WILL NOT BE OF CONCERN TODAY...AND WITH BOUNDARY CONTINUING TO BE IN SUCH CLOSE PROXIMITY TO THE CWA...COMBINED WITH CAPES TRYING TO PUSH 3000...AND LI/S UP TO 6...CONVECTION IS A GOOD BET. BEST CHANCE WILL BE BASED ON PERSISTENCE...WITH HIGHEST POPS IN NORTHERN CWA...CLOSER TO SFC BOUNDARY. THE CASE WILL BE HELPED WITH THE APPROACH OF A S/WV INTO CENTRAL INDIANA BY THE AFTERNOON...AND AN ABUNDANCE OF BOUNDARIES TRAVERSING THE AREA THANKS TO WHAT WILL MORE THAN LIKELY BE ONGOING CONVECTION THIS MORNING ALONG BOUNDARY. ALSO...DESPITE THE FACT THAT NO WELL DEFINED STREAK EXITS...UPPER LEVEL DIVERGENCE WILL BE WEAK...BUT EXISTENT. WIND PROFILES VERY WEAK...SO LITTLE IN THE WAY OF EXPECTED SVR WX...BUT WITH PW CLOSE TO 2 INCHES...AND NEXT TO NO STEERING...ISOLATED FLASH FLOODING IS A CONCERN...ESPECIALLY IN THE NORTHERN PORTIONS OF THE CWA. FOR TONIGHT/S POPS...DROPPED OFF AFTER SUNSET...BUT ELECTED NOT TO DROP BELOW CHANCE IN SAME AREA IN NORTH IN WHICH LIKELY POPS WERE HELD IN TODAY/S GRIDS. THIS WAS DONE PRIMARILY IN RESPONSE TO THE EXPECTATION THAT THE PREVIOUSLY MENTIONED S/WV IN INDIANA THAT WILL BE ASSOCIATED WITH BETTER ACTIVITY ALONG FRONT DURING THE AFTERNOON TODAY...WILL WORK SOUTH INTO THE NIGHTTIME HOURS TONIGHT...BRINGING THE HIGHER PROBABILITY OF PRECIP SOUTH WITH IT INTO THE OVERNIGHT HOURS. UNDERCUT MAV MOS A BIT ON SUNDAY...BUT ONLY A BIT. ORIGINAL SFC BOUNDARY WILL WASH OUT THROUGH THE EASTERN OHIO VALLEY...WITH SURVIVING PRIMARY SFC FEATURES BECOMING ASSOCIATED WITH TWO DIFFERENT SYSTEMS...ONE OFF NW COAST...AND ONE OVER NORTHEASTERN PLAINS. WESTERN HALF OF BOUNDARY WILL REMAIN SLOW/STATIONARY...AND ACTUALLY PULL OFF TO THE NORTH DURING THE DAY ON SUNDAY. THIS WAS A BIG PLAYER IN THE UNDER-CUTTING OF MOS. DID NOT GO LOWER BECAUSE BOTH MAV AND META SUPPORT THE PASSAGE OF PREVIOUSLY MENTIONED S/WV DURING THE DAY ON SUNDAY. ANGLE OF ATTACK IS A LITTLE AWKWARD TO TAKE ADVANTAGE OF THE ENERGY TO IT/S POTENTIAL...AS THE LOBE IS A W/E ORIENTED ONE...AND IS MOVING SLOWLY SOUTHEASTWARD. HOWEVER...SHOULD BE ENOUGH TO SET OFF CONVECTION GIVEN GOOD INSTABILITY. HOWEVER...AGAIN...WIND PROFILES VERY WEAK...SO LITTLE IN THE WAY OF EXPECTED SVR WX...BUT WITH PW ON THE ORDER OF AROUND 1.7...AND NEXT TO NO STEERING...ISOLATED FLASH FLOODING MAY BE OF CONCERN. AS FOR TEMPERATURES...POPULATED WITH MAV MOS...THEN ELIMINATED MOUNTAIN COUNTY BIAS..AND ALLOWED FOR A LITTLE COOLER NORTH GIVEN BOUNDARY. AS SUGGESTED BY FORECAST SOUNDINGS THROUGH SHORT TERM...USED AROUND 2KFT AS INFLECTION PT FOR LAPSES. NO REALLY IMPRESSIVE RIDGE VALLEY SPLIT WAS INCORPORATED...AS CLOUDS AND MOISTURE LOOK TO BE A BIG PLAYER TONIGHT AND SUNDAY NIGHT. JUST A STANDARD VALLEY DROP AND EXTREME VALLEY DROP. HOWEVER...WORKED IN A BIT MORE OF A SPLIT FOR MONDAY NIGHT COMPARED TO FIRST TWO...AS IT LOOKS LIKE A MUCH BETTER BET FOR MORE MINIMAL CLOUD COVER. HOWEVER...WITH A NORTHERLY COMPONENT TO WINDS...RIDGE VALLEY SPLIT WILL BE MINIMIZED THEN AS WELL. AS FOR ACTUAL VALUES...REMAINED CLOSE TO MAV MOS OVERALL FOR LOWS...BEEN HARD TO BEAT AS OF LATE. HOWEVER...FOR HIGHS...MAV ATTEMPTS TO KEEP HIGHS NEARLY IDENTICAL THROUGH THE NEXT 3 DAYS. WARMING WOULD BE MORE INTUITIVE...BUT INSTEAD...KEPT THINGS VERY SIMILAR TODAY AND TOMORROW AS 850 TEMPS ACTUALLY SLIGHTLY COOLER TOMORROW...ALTHOUGH SLIGHTLY WARMER THAN MOS...THEN WARMED THINGS UP EVEN MORE FOR DAY 3. && .PREV DISCUSSION... 1030 PM EDT FRI JUL 9 2004 CONVECTION THAT TRIED TO CROSS THE FOOTHILLS HAS DISSIPATED WITH END RESULT THAT ERN KY IS RAIN FREE THIS EVENING. THIS IS EVIDENT ON THE SFC CHAR THAT HAS THE BETTER MOISTURE OVER CNTRL KY. A WEAKENING LINE OF SHRA/TSRA STILL JUST WEST OF I-75 TRYING TO MAKE SLOW PROGRESS TO THE EAST. SLIGHT CHC THAT IT COULD MAKE IT INTO THE AREA AND WITH DWPTS STILL IN THE 60S THERE IS SUFFICIENT MOISTURE FOR PCPN ACTIVITY. WHAT IS LACKING IS THE TRIGGER. HIGH RH/CALM WINDS SPELLS ANOTHER ROUND OF PATCHY VALLEY FOG...TYPICAL FOR ERN KY. UPDATE ZONES TO REDUCE POPS AND ADD FOG. NOT CONVINCED THAT PCPN STILL CAN NOT MAKE A PRESENCE BUT BETTER CHANCE WILL BE SAT DUE TO THE NUMEROUS BOUNDARIES LEFT BEHIND FROM TODAYS CONVECTION AND ANOTHER DAY OF SOUTHERLY MOIST FLOW. 630 PM EDT FRI JUL 9 2004 .AVIATION...CONVECTION CONTINUES TO FIRE IN NRN KY ALONG THE STALLED WARM FRONT. THIS CONVECTION IS TRYING TO WORK SE INTO ERN KY AND MAY COME CLOSE TO KJKL. HOWEVER...WITH THE SPEED OF MOVEMENT AND THE ONSET OF SUNSET...DO NOT EXPECT TSRA TO GET INTO THE TAF AREAS. FOG AGAIN TONIGHT WILL BE PROBLEMATIC AND PROBABLY DENSER THAN LAST NIGHT WITH THE INCREASED HUMIDITY. ONCE AGAIN KJKL WILL BE SPARED THE LOW VIS DUE TO RIDGETOP LOCATION. SAT WILL SEE AN INCREASE IN CONVECTION WITH THE ELEVATED MOISTURE LEVELS AND POTENTIAL BOUNDARIES LEFT BEHIND FROM TODAYS ACTIVITY. WILL PLACE VCTS IN AFTERNOON TAFS ALL LOCATIONS. ANY STORMS WILL BE PRIMARILY SLOW MOVERS AND WILL BUILD...RAIN AND COLLAPSE WITHIN A SMALL AREA. PRECIPITABLE WATER IN EXCESS OF 2 INCHES SO ANY STORMS COULD BECOME HEAVY RAIN WITH STRONG GUSTY WINDS. HEAVY RAIN AND DOWNBURST WINDS THE PRIMARY THREATS. && .JKL...WATCHES/WARNINGS/ADVISORIES...KY...NONE. && OUDEMAN/JP
Hazardous weather outlook, Jul 10, 6:09 AM EDT, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 609 AM EDT SAT JUL 10 2004 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111200- BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY- FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY- LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY- MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-PIKE KY- POWELL KY-PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY- WOLFE KY- 609 AM EDT SAT JUL 10 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY...SOUTH OF A NEARLY STATIONARY FRONT STRETCHING ACROSS PORTIONS OF INDIANA AND OHIO. THESE WILL BE SLOW MOVERS...AND THIS COMBINED WITH A VERY MOIST ATMOSPHERE...COULD RESULT IN INTENSE RAINFALL RATES IN SOME AREAS. ISOLATED 2.00 INCH AMOUNTS IN A SHORT PERIOD OF TIME ARE POSSIBLE... AND COULD RESULT IN FLASH FLOODING CONCERNS. AREAS MAINLY ALONG AND NORTH OF THE MOUNTAIN PARKWAY ARE OF GREATEST CONCERN TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ON SUNDAY...MONDAY... TUESDAY...AND THURSDAY...AND A SLIGHT CHANCE OF THUNDERSTORMS ON BOTH WEDNESDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN EXCESSIVE RAINFALL AMOUNTS. PIEPER
In the hours before
Local storm report, Jul 10, 4:22 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
422 PM EDT SAT JUL 10 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 3 W WEST LIBERTY 37.91N 83.32W
07/10/2004 MORGAN KY COUNTY OFFICIAL
LARGE TREE DOWN ON HWY 772
&&
BTLocal storm report, Jul 10, 7:13 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
713 PM EDT SAT JUL 10 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG MIZE 37.86N 83.37W
07/10/2004 MORGAN KY PUBLIC
NUMEROUS TREES DOWN ON HIGHWAY 203 AND HIGHWAY 460 NEAR
MIZE.
&&
ARNearby
Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.